# SDR AALA202504152612

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 67,862 hours, 28,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654A00041596
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND PICKLE FORK FITTING LOCATED AT BS 663.75, RBL 64. REPLACED FRAME PER EA 363398.
